Jump to content

iaain_123

Member Since 29 Nov 2010
Offline Last Active Dec 06 2012 06:03 AM

Topics I've Started

Acne Came Back After Accutane, Leftover Pills, Maintenance Course?

12 October 2011 - 06:09 PM

So I finished my 12 week accutane course in around March and had completely clear skin for 1 month post treatment. About 4 or 5 weeks in bumps on my forehead appeared and slowly but surely it has crept back up on me. Up until a month ago it only returned on my face but now it's starting on my back and chest again which was my original reason for being on accutane.
At this point I have about 20-30 20mg pills left of accutane. My friends dad is a GP and recommended taking these pills Monday Wednesday and Friday as a I guess maintenance dose?
Need people's advise on this as it conflicts with my lifestyle and there is no point on sacrificing time if it isn't going to work.

Thanks so much for you're help!

xx